# SDR ORJA97115

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensors
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED IN-FLIGHT.  ENGINE HYDRAULIC PUMPS IN LO.  RETURNED TO RENO.  ADJUSTED MAIN LANDING GEAR DOOR PROXIMITY SENSORS PER MM 32-60-05.  OPS CHECK NORMAL ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.
